# SDR 96FDEA01153

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6554577
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0225 AND 013.  CORROSION C53-113-01(1) AROUND FASTENERS INSIDE CHANNEL OF STR 27R AT BS 720F + 17.  ****S/D***** FOUND TO BE OUT LIMITS.  REMOVED CORRODED SECTION OF STR 27B.  FABRICATED AND INSTALLED REPAIR PARTS IAW FEDEX SRM 53-10-3.
